Pitting Edema - Anavar

Discussion in 'Female Anabolics and Meds' started by Sandi Perk, Jul 28, 2018.

  1. Sandi Perk

    Sandi Perk TID Lady Member

    Jun 21, 2017
    42
    25
    Well, I’ve never experienced edema before, let alone pitting edema, so I’m not sure if it’s something I should worry about.

    I’m going into my last week of Anavar. I’ve had 2 alcoholic beverages between yesterday and today. Had a bunch of salt and water intake has been low (I’m on vacation and it’s been a struggle to get my water intake in).

    It’s minor edema but would you worry? I know it can be a sign of kidney issues and also liver issues. I highly doubt I’d be having kidney or liver issues from only 5 weeks of 10mg Anavar.

    Thoughts?
     
  2. Mike_RN

    Mike_RN Senior Moderators Staff Member

    Aug 13, 2013
    1,763
    1,229
    Are you in Mexico or somewhere close to the equator? We (North Americans) tend to hold water on Vacation in hot humid places. Add chips and salsa, beer and mixed drinks etc...bloat city. Elevate your feet, drink plenty of water and relax. I have female clients running 3x that dose for 10wks without issue.
     
    ITAWOLF and Sandi Perk like this.
  3. Sandi Perk

    Sandi Perk TID Lady Member

    Jun 21, 2017
    42
    25
    You always make me feel better when I freak out. Thanks for that.
     
    ITAWOLF and Mike_RN like this.
  4. Lizard King

    Lizard King Administrator Staff Member

    Sep 9, 2010
    10,911
    2,715
    He does the same to me when he locks me in the closet for long periods of time.
     
  5. PillarofBalance

    PillarofBalance Strength Pimp Staff Member

    Feb 27, 2011
    16,954
    4,556
    Oh man when I went to Cancun it took. DAYS for me to drop all that water.
     
    Sandi Perk likes this.
  6. Lizard King

    Lizard King Administrator Staff Member

    Sep 9, 2010
    10,911
    2,715
    My hands are still swole from my week in Narragansett, damn you seafood platters!!
     
    Sandi Perk and matthewk04 like this.
  7. ITAWOLF

    ITAWOLF VIP Member

    Dec 9, 2010
    839
    305
    i like it when you freak out --lmao
    you need me to massage ur piddies?? ;)

    agree with fellas ---dont worry ---i fly often and salsa and change in weather get me all the time

    veins in lower abs one day gone next then back next

    push that water girl---it will help
     
    Sandi Perk and BovaJP like this.
  8. BovaJP

    BovaJP VIP Member

    Feb 15, 2013
    250
    214
    Agree with all. Usually get it really bad towards the end of the week of our vacay to Jamaica every year. Just went to Mexico last month and didn't get it, but usually do.....just put up dem legs LOL. It's pretty normal....the weather, the drinks.....
    Enjoy your vacay....
     
    Sandi Perk likes this.
  9. Lizard King

    Lizard King Administrator Staff Member

    Sep 9, 2010
    10,911
    2,715
    See, but if we said to put up the legs and sent pics it would have sounded different ;)
     
    ITAWOLF and BovaJP like this.
  10. BovaJP

    BovaJP VIP Member

    Feb 15, 2013
    250
    214
    Yes, this is true. And lots of rolling of the eyes at the comment as well. At least I didn't ask for pics - sheesh :);)
     
    5.0 likes this.
  11. Lizard King

    Lizard King Administrator Staff Member

    Sep 9, 2010
    10,911
    2,715
    Oh, I must have imagined and misread your post while passive aggressively hinting ;)
     
    Rider, ITAWOLF, Mike_RN and 2 others like this.
  12. ITAWOLF

    ITAWOLF VIP Member

    Dec 9, 2010
    839
    305
    Dang LK still has my cam from setting ole dragon up with .......oh we won’t go there

    Legs up legs up

    Or ya can ride it out n do tricks :)
     
    BovaJP and Rider like this.

Share This Page